MAUDE Adverse Event Report: Avanos Medical Inc. CORFLO Nasogastric/Nasointestinal Feeding Tube with Stylet with ENFit Connector; DH CPK NG Tubes

Avanos Medical Inc. CORFLO Nasogastric/Nasointestinal Feeding Tube with Stylet with ENFit Connector; DH CPK NG Tubes
Model Number 42-7366
Medical Device Problem Codes Material Puncture/Hole (1504); Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2026
Type of Reportable Event Malfunction

Brand Name
CORFLO Nasogastric/Nasointestinal Feeding Tube with Stylet with ENFit Connector
Common Device Name
DH CPK NG Tubes
Manufacturer (Section D)
Avanos Medical Inc.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (Avent 1)
circuito industial no.40
colonia obrera
nogales, cp 84048
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
+1(470)448-5487
MDR Report Key50035022
Report Number9611594-2026-00618
Device Sequence Number10506939
Product Code KNT
UDI-Device Identifier00350770460819
UDI-Public(01)00350770460819(240)104608102(17)280412(10)30376767
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K821906
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number42-7366
Device Catalogue Number42-7366
Device Lot Number30376767
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2026
Supplement Date Received by Manufacturer09/15/2026
Initial Report FDA Received Date07/27/2026
Supplement Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/28/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age3 YR
Patient SexFemale